Cookies?
Library Header Image
LSE Research Online LSE Library Services

Correcting for covariate measurement error in logistic regression using nonparametric maximum likelihood estimation

Rabe-Hesketh, Sophia and Pickles, Andrew and Skrondal, Anders (2003) Correcting for covariate measurement error in logistic regression using nonparametric maximum likelihood estimation. Statistical Modelling, 3 (3). pp. 215-232. ISSN 1471-082X

Full text not available from this repository.
Identification Number: 10.1191/1471082X03st056oa
Item Type: Article
Official URL: http://smj.sagepub.com/
Additional Information: © Sage Publications 2003
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Methodology
Departments > Statistics
Date Deposited: 10 Oct 2008 14:09
Last Modified: 01 Oct 2010 09:08
URI: http://eprints.lse.ac.uk/id/eprint/17102

Actions (login required)

View Item View Item